# SDR CA140815002

- Difficulty date: August 1, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 9,458 hours
- Engine: Pwc PW150A
- System (JASC): 2432 · Battery/Charger System
- Part: Sensor
- Part number: 32470001
- Condition: Out Of Limits
- Location: Battery
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) JUST SHORT OF THE GATE AFTER LANDING CREW RECEIVED A MAIN BATTERY HOT CAUTION LIGHT. CREW EVCUATED THE AIRCRAFT AND CALLED FOR ARFF. MAIN BATTERY REPLACED. BATTERY SHOP FOUND ALL THE CELLS OKAY, HOWEVER ONE SECTION OF THE TEMPERATURE SENSORS WAS SLIGHTLY OUT OF RANGE. THEREFORE THE TEMPERATURE SENSOR HARNESS ASSEMBLY WAS REPLACED. SEE ATTACHMENTS.
